# SDR NSVA20070211

- Difficulty date: August 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 28,142 hours, 34,681 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R FIRE DETECT FAIL LIGHT DOES NOT ILLUMINATE ON FIRE START TEST.  PERFORMED RESISTANCE CHECKS OF FIRELOOP SYSTEM VERIFIED SECURITY OF FIRELOOP CONNECTORS WEU FIRELOOP, OPS CHECK GOOD IAW SAAB AMM CH 26-11-00.
